# SDR 98ZZZX453

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N36CP
- Make and model: Beech 200BEECH
- Aircraft serial: BB178
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Ct Vane Ring
- Part number: 3033351
- Condition: Cracked
- Location: Engine Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 12-31-97, REPAIR STA (RUHR840H) PERFORMED AN HSI FOR IFL GROUP INC., ON ENGINE, SN 81488, REPLACING CT VANE WITH AN OVERHAULED ONE.  10.8 HOURS LATER, HAD A 40 DEGREE INCREASE IN ITT.  IFL SPLIT THE ENGINE AND FOUND SOME TIP RUB AND THAT THE CT VANE HAD DEVELOPED CRACKS IN 5 VANES ON TRAILING EDGES.  SUSPECT CAUSE OF FAILURE IS THE VANE WAS NOT COMPLETELY STRESS RELIEVED AT THE TIME OF OVERHAUL.
